# SDR SWAA2021021127340

- Difficulty date: October 30, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22 WL156. / REMOVED AND INSTALLED NEW ON FWD SHIELD AT ACB BS 767 - BS 787 RBL 22. IAW SRM 51-40-02; SRM 51-20-01; SRM 51-40-05 AND DWG 146A0081 80641U 12NOV20
